Jump to content

kostakonkordia's theories


kostakonkordia
 Share

Recommended Posts

MOD NOTE:  Post moved from Apathy/Anhedonia topic after Alto created this topic for kostakonkoria which started with the 2nd post below.

 

On 7/16/2022 at 5:23 PM, Sofa said:

Does Anyone else also else also experience this strange thing?

 

I Feel like there is no connection between my head and my body. 

I generelt am really emotionally flat, but Sometimes i can Feel hint of an emotion, but only in my body. 

 

I cant feel the same emotion in my head. My head still feels empty and dense/dark. 

 

My body shows signs of anger or annoyance f.ex., but my head is still in empty/neutral mode with no feelings/sensations. 

 

Sometimes this means i struggle to understand what the emotions in my body are. I also struggle with other sensations like hunger. 

 

There is just no connection. 

 

Has Anyone else experienced something similar? Does it get better?

 

Yes sadly alot of people experience this who go through withdrawal or pssd... 

Yes in theory it should get better because it is not some irreparable damage or withdrawal(it's not possible that receptors need years to adapt). I suspect it's something like a biochemical feetback loop which has to be interrupted.Actually quit alot of people with pssd have successfully treated themselves with certain things. 

Also probably most of the people with this condition have underlying mercury poisoning(from amalgams/intrauterine exposure or even vaccines from the late 90s and 2000s) like Andrew cutler stated once, so you would have to chelate. 

But nevertheless there are a few people who research in the pssd community including me and I would say we are getting close to understanding what this might be about. And yes I think mercury plays a really big part in this. 

So don't worry ;)). 

 

 

Edited by ChessieCat
added note

Ad's since 2016 (I was 16 then...) (Escitalopram) 

Nov 2018 switch to venlafaxin 150mg

Nov 2019 to march 2020 tapered by 37,5mg to cero. (breakdown, minor w/d symptoms for a few days only panic attacks followed by deep depression came a month later duo to stress). 

Reinstated venla 150mg in Juli 2020.

Nov 2020 to April 2021 tapering by 15mg every month or so until I reached approximately 50 mg(no w/d symptoms) 

Since April 2021 tapered once by 5% and once by 10% of the last dose because I'm not stable enough for w/d. 

Current dose 50mg venlafaxin

No other medication. 

No supplements

Stopped smoking 29.12.2021

No alcohol 

Link to comment
Share on other sites

I have no idea where to post this but I will post it here:

 

The following is a post from a member of

Andrew Cutler Chelation:

 

yes, but I’ve explained a bit above. I had tried many times for all those years to get off them but the brain zaps were too severe and I’d crash. Then I came across niacin. I hated the flush at first and stopped. Then a couple of years later I tried again. I had been gradually reducing the citalopram over a couple of years, but every time I tried to stop completely the zaps were too awful. Once I got used to niacin flush and I gradually increased dose and then stopped the then small dose of citalopram, I would take another niacin every time I got brain zaps. It worked. So thankful as I was worried about long term use of citalopram. 
This was before I came across Andy Cutler and I’ve had my amalgams out this year. Haven’t chelated yet but hopefully soon.

 

Can someone please explain me how withdrawal can be withdrawal in the sense of receptor reregulation?? 

I think it is clear now that we are dealing with a totally different phenomenon here because I have witnessed numerous people being able to come off the drugs by taking things like niacin, adrenal cortex and even microdosing something like magic mushrooms... 

We are clearly dealing with something completely different here. 

Cutler was also convinced that pssd, floxing etc. Is mostly underlying mercury poisoning for numerous reasons I won't explain right now because I don't expect that alot of people are interested in this anyways... I can explain if someone is interested tho. 

 

I encourage everyone to join a discussion with me and to rethink this "withdrawal" problem. 

 

Ad's since 2016 (I was 16 then...) (Escitalopram) 

Nov 2018 switch to venlafaxin 150mg

Nov 2019 to march 2020 tapered by 37,5mg to cero. (breakdown, minor w/d symptoms for a few days only panic attacks followed by deep depression came a month later duo to stress). 

Reinstated venla 150mg in Juli 2020.

Nov 2020 to April 2021 tapering by 15mg every month or so until I reached approximately 50 mg(no w/d symptoms) 

Since April 2021 tapered once by 5% and once by 10% of the last dose because I'm not stable enough for w/d. 

Current dose 50mg venlafaxin

No other medication. 

No supplements

Stopped smoking 29.12.2021

No alcohol 

Link to comment
Share on other sites

  • Administrator

Hello, @kostakonkordia

 

In various topics, you have often posted offbeat theories and remedies that we would not recommend. I moved your post here to start this topic for the tidbits you find here and there on the Web.

 

The Web contains all kinds of information, some good, some bad, much of it stupid. You never know if a post is from a person who actually had success with a remedy or someone making something up, maybe to sell supplements or alternative health services, such as chelation.

 

We discourage posts of such random advice from Reddit, alternative health blogs, body hackers, and supplement sellers because we don't want our members to think we endorse it. We are happy to tell people of what we have seen works.

 

Chelation, nootropics, microdosing (psychedelics), adrenal cortex supplements, etc. -- we have not seen that these work reliably, and there is no reason they would, since psychiatric drug withdrawal symptoms are clearly related to reduction of the psychiatric drug.

 

From now on, please post such unverified, unsourced information in this topic and nowhere else. Anyone who wishes to discuss it with you can do so in this topic only. Any such posts by you in other topics will be deleted. You may wish to become more familiar with topics in the Symptoms and Self-Care forum, where just about everything that could be tried as a remedy has already been discussed.

 

I have never heard of niacin reliably relieving brain zaps. Brain zaps are intermittent and usually fade. It could be that anyone taking niacin experiences that type of intermittent recovery pattern and attributes it to the niacin.

 

As for "how withdrawal can be withdrawal in the sense of receptor reregulation", see Why taper? SERT transporter occupancy studies show importance of gradual change in plasma concentration

 

On 7/19/2022 at 5:23 PM, kostakonkordia said:

I think it is clear now that we are dealing with a totally different phenomenon here because I have witnessed numerous people being able to come off the drugs by taking things like niacin, adrenal cortex and even microdosing something like magic mushrooms... 

....

Cutler was also convinced that pssd, floxing etc. Is mostly underlying mercury poisoning for numerous reasons I won't explain right now because I don't expect that alot of people are interested in this anyways... I can explain if someone is interested tho. 

 

If you think this is clear, perhaps you might start your own support site, or discuss the mercury poisoning issue with others elsewhere on the Web. There is no biological rationale that would link underlying mercury poisoning to anything related to psychiatric drug withdrawal, which occurs after you reduce the drug. It is clearly related to the drug's effects.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

He’s right about the fact that ‘something’ changes in the brain. Withdrawal can’t explain a lot of this, especially for those who are suffering for decades upon no end.

Clomipramine (Anafranil): Oct 1st, 2021 - Dec 22nd, 2021.

Clonazepam: January 1st 2021 - March 21st 2022 - Sporadic/Off and On.

Link to comment
Share on other sites

  • Administrator
8 hours ago, Temporary1286 said:

He’s right about the fact that ‘something’ changes in the brain. Withdrawal can’t explain a lot of this, especially for those who are suffering for decades upon no end.

 

And this means what?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy